Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Weird tremors in both hands post tonic clonic seizure, doctors could not detect cause, on meidicnes for RA. Sign of another seizure?

7 days ago I had a tonic clonic seizure. I was only just released from the hospital. I have noticed tonite that I have some weird tremors in both my hands. They will shake uncontrollably for a couple of minutes and then stop. The drs did countless tests on me and could find no reason for my seizure. I was given it could be the ultram you re taking, discontinue it, and you re blood pressure is too high, start this channel blocker and i think you re allergic to oxycodone , discontinue it. I was diagnosed with Rheumatoid arthritis and ankylosing spondylitis 5 years ago and take iv remicade and solumedrol for that. Could the tremors mean another seizure is coming on ? Could it be inflammation from the RA and AS causing the tremors?
Asked On : Sun, 30 Sep 2012
Answers:  0 Views:  42 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor